Asymptotic Bounds on the Errors of One-Step Methods.
Numerische Mathematik, Tome 45 (1984), pp. 201-206
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
asymptotic upper and lower bounds, global errors, extrapolation, one-step method, asymptotically correct local error estimator
@article{NUMA_1984__45_132962,
author = {L.F. Shampine},
title = {Asymptotic {Bounds} on the {Errors} of {One-Step} {Methods.}},
journal = {Numerische Mathematik},
pages = {201--206},
year = {1984},
volume = {45},
zbl = {0527.65053},
url = {http://geodesic.mathdoc.fr/item/NUMA_1984__45_132962/}
}
L.F. Shampine. Asymptotic Bounds on the Errors of One-Step Methods.. Numerische Mathematik, Tome 45 (1984), pp. 201-206. http://geodesic.mathdoc.fr/item/NUMA_1984__45_132962/